Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Red rash on penis. STD, HIV negative. Rubbing monistat on penis. Suggestions?

I developed a rash on my penis from where I grip my penis when I masturbate. After going to the gym and in a hot tub was the day before. It does, t hurt or itch , but is not comfortable either. It s on my scrotum , patch on shaft, and one or two spots on shaft and one or two spots around, not on top, of penis head. Red is the coloration. My and my girl friend were recently tested for HIV and stds and both came back negative. It s been about 6 days and now she is getting discomfort in her vagina. I figured a yeast infection , but after looking at pictures online I m not so sure. I ve been rubbing monistat on my penis for 24 hours and seems to help a little. Please help me. I still owe money for the last check up and can t afford to see A doctor.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have acquired a Ring worm infection over genitals.
However this can be confirmed only on clinical examination .
Please consult qualified Dermatologist for examination and advice,
In the mean while apply some anti fungal Gel like Miconazole twice daily.
Observe proper personal hygiene by washing with warm water twice daily.
Avoid sexual activity till it heals up completely.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor